# SDR TSAA9833465

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 1061813
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.5 INCH CRACK IN THRUST REVERSER PIPE AT 9 O'CLOCK POSITION.  CRACK WELDED IAW BOEING OVERHAUL MANUAL 78-38-43. AIRCRAFT RETURNED TO SERVICE.  TAT:  33,673.9 HOURS.  TAC:  63,646.  (X)
